# SDR UALA2012092105352

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE HAS CORROSION BULGE BETWEEN MATING SURFACES AT NUT PLATES BS 1680 RBL 40 - RBL 45, WL 208.  MAJOR REPAIR ACCOMPLISHED:  REPAIRED FLOORBEAM UPPER CHORD AT BS 1680 RBL 40 PER ECRA 5365-01070.
